MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR312610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, this patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm and a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system, gore® excluder® aaa endoprosthesis devices, gore® excluder® iliac branch endoprosthesis devices, gore® tag® conformable thoracic stent graft (ctag) with active control system were implanted to treat the abdominal and thoracic aorta.Gore® viabahn® vbx balloon expandable endoprosthesis were implanted to treat the aortic main visceral vessels.The procedure required that a ctag tapered stent graft be placed to land the tambe component inside of.During the case, it was reported that the physician was unable to wire cannulate the celiac artery due to the tortuosity of the patient¿s anatomy.After an extensive amount of time, it was decided to instant wire the sma, right renal, and left renal.The celiac portal was extended with a vbx and a 14 mm amplatz plug was placed inside of the vbx stent.Additionally, it was believed during the case, that possibly due to poor imaging and visualization of the celiac artery that the ctag may have been covering the origin.The patient tolerated the procedure and was reported to be the patient was doing well postoperatively.On (b)(6) 2025, it was reported that the patient underwent reintervention on (b)(6) 2025, for a thrombosed gore® viabahn® vbx balloon expandable endoprosthesis in the left renal artery.A penumbra clot removal system was used, and a bare metal stent was placed in the left renal artery.The physician also notified me that the aneurysm had grown roughly 2 cm and it is believed to have been caused by a still patent celiac artery.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H2: the imaging evaluation performed by a clinical imaging specialist showed the following: two time-points available for evaluation: post-implantation computed tomography angiography (cta¿s) dated on (b)(6) 2025 and (b)(6) 2025.Post-implantation cta imaging dated on (b)(6) 2025 shows there are 2 ctag¿s implanted in the descending thoracic aorta (dta).The length from the distal circumferential ctag device to the celiac appears to be 5.7cm, by outer curve length.Post-implantation cta imaging dated on (b)(6) 2025 shows: imaging shows an additional ctag and tambe component have been added.Axial images show there is contrast in the sac at the level of the celiac artery which is also patent.Axial images show the distal gold band, of the 3rd ctag, is at the celiac artery origin.Since there is contrast in the celiac artery, there may only be partial coverage of the celiac origin.Axial imaging shows the celiac portal and vbx stent are occluded.There may be an amplatzer plug within this portal or vbx.The vbx does not visually extend into the celiac artery.There does appear to be some contrast in the celiac artery.The lra portal and vbx stent/vessel appear to be patent.There appears to be aneurysm growth between time-points.On (b)(6) 2025 ¿ 35.4mm x 50.8mm , 12/29/2025 ¿ 57.3mm x 67.0mm.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24027557
Report Number2017233-2026-07033
Device Sequence Number9201528
Product Code MIH
UDI-Device Identifier00733132646760
UDI-Public(01)00733132646760(17)270902
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGMR312610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age68 YR
Patient SexMale
Patient Weight84 KG